# SDR AALA202412176081

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 91,596 hours, 11,802 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: HNP59AL041007
- Condition: Locked
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: FIRST OFFICER FMC LOCKED UP AT TOP OF CLIMB; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT JFK. REMOVE AND REPLACED IOM M009 LEFT, AIMS SOFTWARE CHECK AND LOADED PER AMM 31-41-11. OPERTIONAL CHECK GOOD. PER AMM 34-61-00.
